# SDR 2008UALA06425

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 50,915 hours, 18,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Plate
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAY AFT OF DOOR 2L CRACKED AND MARKED.  MAJOR REPAIR ACCOMPLISHED.  FINISHED DRILLING NEW SHEAR PLATE AND STARTED INSTALLING.  INSTALLED REMAINING FASTENERS LT TRAY AFT OF DOOR 2L.  ACCOMPLISHED INSPECTION OF FASTENER INSTALLATION.
